# SDR AALA202101259001

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 53,933 hours, 34,321 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757032201100
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING INSPECTION OF FLAPS INTERCONNECT STRUT J/C 26C21027003 FOUND LEFT SHRUT CORRODED.  REMOVED AND REPLACED LEFT FLAP INTERCONNECTING STRUT, IAW AMM 27-51-44.
